Missouri, 2025

Blizzard and Winter Storm in Missouri, January 4 to 6, 2025

January 4 to 6, 2025 · NWS EAX · 23 events in 18 counties and zones

On January 4, 2025, a potent mid latitude extratropical cyclone began impacting the region. First, this brought freezing drizzle to the area on the afternoon and evening hours of Jan 4th, with major impacts to roadways across the KC metro.

Where it happened

Every event with a place to put it; 23 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EAX wrote it up.

On January 4, 2025, a potent mid latitude extratropical cyclone began impacting the region. First, this brought freezing drizzle to the area on the afternoon and evening hours of Jan 4th, with major impacts to roadways across the KC metro. Freezing rain transitioned to sleet, and then finally snow late evening on the 4th and into the morning hours of the 5th. Heavy snow paired with wind gusts up to 35 to 40 mph yielded blizzard conditions across the region. Snow finally came to an end from west to east late Sunday (Jan 5th) night into early Monday (Jan 6th) morning.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before the first event at Jan 4, 11:34 AM CST, 26 minutes earlier. Its key messages:

  • Major winter storm will impact the area from later today through Sunday night. Widespread 6-12+" snow amounts are likely (>90% chance) along and north of I-70. Highest amounts are along the Highway 36 corridor.
  • Blizzard conditions are possible with this storm as winds increase and visibility decreases.
  • A tenth to four tenths of an inch of ice likely (>90% chance) along and south of the Highway 50 corridor.
  • Nearly an inch of sleet possible along the I-70 corridor, along with snow and freezing rain.
Area forecast discussion, Jan 4, 11:34 AM CST, 26 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
1134 AM CST Sat Jan 4 2025

.KEY MESSAGES...

- Major winter storm will impact the area from later today
  through Sunday night. Widespread 6-12+" snow amounts are
  likely (>90% chance) along and north of I-70. Highest amounts
  are along the Highway 36 corridor.

- Blizzard conditions are possible with this storm as winds increase
  and visibility decreases.

- A tenth to four tenths of an inch of ice likely (>90% chance)
  along and south of the Highway 50 corridor.

- Nearly an inch of sleet possible along the I-70 corridor,
  along with snow and freezing rain.

&&

.DISCUSSION...
Issued at 255 AM CST Sat Jan 4 2025

Models have been persistent in bringing in light precipitation to
eastern KS and western MO this afternoon. Have increased PoPs to
account for this potential. It looks like freezing drizzle/
freezing rain and possibly snow, will spread northeastward
between 18Z and 20-21Z before encompassing the entire forecast
area between 00Z and 06Z. With wintry impacts likely to affect
the western portions of the forecast area prior to the start of
the current winter storm warning, have started the western
sections at 18Z. This creates a four-segment winter storm
warning but it refines the wording and timing with each segment
and seemed prudent given the likelihood of an earlier onset of
impacts.

Otherwise, the forecast remains on track for a major winter storm to
affect the region from this afternoon through Sunday night/ early
Monday morning. This storm is reminding me of the post-Thanksgiving
2018 blizzard. And when looking at the top analogs, that storm is
listed. This storm looks more intense with regards to snow and ice
amounts though as models continue to show a strong and persistent
warm nose pushing north to the MO river. This plays havoc with
precipitation type and possible snow amounts from along the MO river
and southward. There could be a fairly sharp gradient in heavy snow
amounts to sleet and then freezing rain from north to south along
this transition area. Sleet amounts around an inch look likely along
and south of the Missouri river. Freezing rain amounts from a tenth
of an inch along Highway 50, increase southward to near four-tenths
of an inch through Linn-Bates-Henry Counties. This amount of ice,
with winds increasing to 35-40 mph during the day Sunday, will
likely lead to downed tree limbs and power lines, leading power
outages.

The potential for blizzard conditions will increase Sunday morning
as colder air builds into the area, leading to higher/ drier snow
ratios and stronger winds. The HREF has fairly high probabilities
(~75%) of wind gusts exceeding 35 mph and visibility a quarter mile
or less. It's quite possible an upgrade of the winter storm warning
to a blizzard warning will be needed as confidence in blizzard
conditions increases.

One other aspect of this storm remains the potential for convection.
Forecast soundings, mainly over the southern portions of the
forecast area, continue to show positive buoyancy with some models
showing nearly 400-500 J/kg of MUCAPE. That amount is exceptionally
high and seems unlikely to actually materialize. But when there
is good agreement on 50-100 J/kg of MUCAPE, through the snow
growth area, the potential for seeing thundersnow/sleet/freezing
rain is there.

Bitterly cold temperatures will move into the area in the wake of
the storm system. Overnight lows in the single digits below zero are
likely Tuesday - Thursday morning. Wind chill values will be
close to or just below -15 each morning and as a result, a cold
weather advisory may be needed.

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1126 AM CST Sat Jan 4 2025

Freezing drizzle should overspread the terminals by around 22z
this afternoon, with this turning into sleet by later this
evening. Light snow should begin at STJ by as early as 2z
tonight, however, sleet will likely continue at the KC metro
terminals through much of the overnight. The changeover to snow
should occur around 11z at MCI, 12z at MKC, and 14z at IXD, with
moderate to heavy snow, winds gusting up to 30 knots, and
visibility of 1/2SM or less (especially at MCI and STJ).

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...Winter Storm Warning until 3 AM CST Monday for MOZ001-002-
     011>013-020>022-028>030-037-038-043-044-053-054.
     Winter Storm Warning from 6 PM this evening to 3 AM CST Monday
     for MOZ003>008-014>017-023>025-031>033-039-040-045-046.
KS...Winter Storm Warning until 3 AM CST Monday for KSZ025-057-060-
     102>105.

&&

DISCUSSION...CDB
AVIATION...BMW
Hazardous weather outlook, Jan 4, 5:04 AM CST, 6 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
504 AM CST Sat Jan 4 2025

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-051115-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
504 AM CST Sat Jan 4 2025

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

A major winter storm is expected to impact the region starting this
afternoon and evening through Sunday night.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Blizzard conditions possible Sunday with wind chills dropping below
zero into next week.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

20 winter storm, 3 blizzard. Local standard time, as filed.

Winter Storm, Bates

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Bates forecast zone
Reported by
Public
Coordinates
38.257, -94.340 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Bates County, the primary impacts were due to freezing drizzle/rain accumulation, where a half inch of ice was reported. This ice shut down roads across Bates County and also led to a few power outages. Bates County did receive some snow before the system exited the region, with up to 2 of snow reported in the Butler and Montrose areas.

Winter Storm, Cass

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Cass forecast zone
Reported by
Public
Coordinates
38.647, -94.355 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Cass County, major impacts began on the afternoon of the 4th, when freezing drizzle moved into the county. Roads immediately became icy, and Highway 7 was shut down just north of Pleasant Hill. Up to 0.25 of ice accumulation was reported, including at the WFO in Pleasant Hill. Snow began the morning of the 5th, and continued throughout the day, with the heaviest snow occurring during the afternoon hours of the 5th. The WFO in Pleasant Hill received 8.4 of snow, with up to 10 reported in Raymore. 8 of snow was reported in Peculiar, with 6.5 in Harrisonville.

Winter Storm, Atchison

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Atchison forecast zone
Reported by
Emergency Manager
Coordinates
40.431, -95.428 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Atchison County, major impacts occurred during the morning and afternoon hours of Sunday Jan 5th, when moderate to heavy snow fell.

The emergency manager of Atchison County reported 6.5 of snow in Rock Port.

Winter Storm, Nodaway

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Nodaway forecast zone
Reported by
Public
Coordinates
40.361, -94.883 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Nodaway County, major impacts began during the morning and afternoon hours of Sunday Jan 5th when heavy snow began.

By the end of the snow on Sunday evening, Maryville reported 12 of snow, as did Conception. 10.2 of snow was reported in Ravenwood, and 9.3 of snow was reported in Skidmore.

The AWOS at Maryville Northwest Missouri Regional Airport began reporting moderate snow with visibility below one mile at 9:30 am on Sunday Jan 5th, with heavy snow and quarter mile visibility from 11 am through 5 pm. The only thing keeping this from meeting blizzard criteria was that wind gusts typically remained around 25 mph.

Winter Storm, Worth

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Worth forecast zone
Reported by
Emergency Manager
Coordinates
40.479, -94.422 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Worth County, major impacts occurred during the morning and afternoon hours of Sunday Jan 5th, when moderate to heavy snow fell.

The emergency manager of Worth County reported 6 of snow in the small town of Worth in Worth County. Snow totals decreased toward the Iowa border.

Winter Storm, Harrison

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Harrison forecast zone
Reported by
Emergency Manager
Coordinates
40.355, -93.992 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Harrison County, major impacts occurred during the morning and afternoon hours of Sunday Jan 5th, when moderate to heavy snow fell.

The emergency manager of Harrison County reported 6 of snow in the Bethany area. Snow totals decreased toward the Iowa border.

Winter Storm, Mercer

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Mercer forecast zone
Reported by
COOP Observer
Coordinates
40.422, -93.569 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Mercer County, major impacts occurred during the morning and afternoon hours of Sunday Jan 5th, when moderate to heavy snow fell.

The COOP observer in Princeton reported 5 of snow. 6 of snow was reported near the town of Modena in southwestern Mercer County. Snow totals decreased toward the Iowa border.

Winter Storm, Putnam

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Putnam forecast zone
Reported by
Emergency Manager
Coordinates
40.479, -93.016 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Putnam County, major impacts occurred during the morning and afternoon hours of Sunday Jan 5th, when moderate to heavy snow fell.

Up to 5 of snow was reported in the Unionville area and portions of southern Putnam County. Snow totals decreased toward the Iowa border.

Winter Storm, Macon

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Macon forecast zone
Reported by
Emergency Manager
Coordinates
39.831, -92.565 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Macon County, major impacts occurred during the morning and afternoon hours of Sunday Jan 5th, when moderate to heavy snow fell.

Up to 9 of snow was reported in and around the city of Macon, with 8-9 of snow reported near Excello.

Winter Storm, Howard

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Howard forecast zone
Reported by
COOP Observer
Coordinates
39.143, -92.696 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Howard County, major impacts occurred during the evening hours of Jan 4th, when freezing drizzle impacted the area, and especially during the morning and afternoon hours of Sunday Jan 5th, when moderate to heavy snow fell.

Up to 6 of snow was reported just north of the Missouri River in southern Howard County.

Winter Storm, Cooper

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Cooper forecast zone
Reported by
COOP Observer
Coordinates
38.844, -92.810 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Cooper County, major impacts occurred during the evening hours of Jan 4th, when freezing drizzle impacted the area, and especially during the morning and afternoon hours of Sunday Jan 5th, when moderate to heavy snow fell.

6.4 of snow war reported in Boonville by a COOP Observer. Up to 6 of snow was also reported in the Lamine area and near Blackwater.

Winter Storm, Pettis

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Pettis forecast zone
Reported by
Trained Spotter
Coordinates
38.728, -93.285 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Pettis County, major impacts occurred during the evening hours of Jan 4th, when freezing drizzle impacted the area, and especially during the morning and afternoon hours of Sunday Jan 5th, when moderate to heavy snow fell.

A quarter inch of ice was reported in Sedalia on Saturday evening into early Sunday. Up to 6.5 of snow was reported in Sedalia on Sunday.

Winter Storm, Johnson

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Johnson forecast zone
Reported by
Trained Spotter
Coordinates
38.744, -93.806 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Johnson County, major impacts occurred during the evening hours of Jan 4th, when freezing drizzle impacted the area, and especially during the morning and afternoon hours of Sunday Jan 5th, when moderate to heavy snow fell.

8 of snow was reported in Kingsville. 6 of snow was reported in Warrensburg. 6.5 of snow was reported east of Lone Jack along Highway 50. Around 5 of snow was reported near Whiteman AFB.

Winter Storm, Cass

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Cass forecast zone
Reported by
NWS Employee
Coordinates
38.647, -94.355 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Cass County, major impacts occurred during the evening hours of Jan 4th, when freezing drizzle impacted the area, and also during the morning and afternoon hours of Sunday Jan 5th, when heavy snow fell.

Up to 0.3 of ice was reported across portions of the county, including 0.25 of ice at the forecast office. On Sunday, moderate to heavy snow fell, and with wind gusts up to 30 mph, visibility was around a quarter to half a mile for several hours. 8.4 of snow was reported at the forecast office. 10 of snow was reported in the Belton/Raymore area. 5 was reported as far south as Freeman. 6 of snow was reported in Harrisonville.

Winter Storm, Henry

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Henry forecast zone
Reported by
Emergency Manager
Coordinates
38.385, -93.793 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Henry County, major impacts occurred during the evening hours of Jan 4th, when freezing drizzle impacted the area, and also during the morning and afternoon hours of Sunday Jan 5th, when light to moderate snow fell.

Up to 0.3 of ice was reported across portions of the county. Up to 4 of snow fell across the county on Sunday.

Winter Storm, Cass

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Cass forecast zone
Reported by
NWS Employee
Coordinates
38.647, -94.355 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Cass County, major impacts occurred during the evening hours of Jan 4th, when freezing drizzle impacted the area, and also during the morning and afternoon hours of Sunday Jan 5th, when heavy snow fell.

Up to 0.3 of ice was reported across portions of the county, including 0.25 of ice at the forecast office. On Sunday, moderate to heavy snow fell, and with wind gusts up to 30 mph, visibility was around a quarter to half a mile for several hours. 8.4 of snow was reported at the forecast office. 10 of snow was reported in the Belton/Raymore area. 5 was reported as far south as Freeman. 6 of snow was reported in Harrisonville.

Winter Storm, Bates

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Bates forecast zone
Reported by
Emergency Manager
Coordinates
38.257, -94.340 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th. For Bates County, major impacts occurred during the afternoon and evening hours of Jan 4th, when freezing drizzle impacted the area, and also during the morning and afternoon hours of Sunday Jan 5th, when light to moderate snow fell.

Up to 0.5 of ice was reported across portions of the county, which made travel extremely difficult and resulted in some power outages. Then, up to 2 of snow fell across the county on Sunday.

Winter Storm, Bates

When
January 4, 12:00 PM CST to January 6, 12:00 AM CST
Where
Bates forecast zone
Reported by
Emergency Manager
Coordinates
38.257, -94.340 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th. For Bates County, major impacts occurred during the afternoon and evening hours of Jan 4th, when freezing drizzle impacted the area, and also during the morning and afternoon hours of Sunday Jan 5th, when light to moderate snow fell.

Up to 0.5 of ice was reported across portions of the county, which made travel extremely difficult and resulted in some power outages. Then, up to 2 of snow fell across the county on Sunday.

Winter Storm, Adair

When
January 4, 6:00 PM CST to January 6, 3:00 AM CST
Where
Adair forecast zone
Reported by
Public
Coordinates
40.191, -92.601 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Adair County, 6 of snow was reported in Kirksville. About 8 miles southwest of Kirksville along Route 11, 8 of snow was reported. Per the Kirksville ASOS (IRK), the bulk of the accumulating snow began around 8:30 am on Jan 5th, and ended around 7 pm on Jan 5th. Winds gusted up to 30 mph with visibility below a mile for much of the event.

Winter Storm, Randolph

When
January 4, 6:00 PM CST to January 6, 12:00 AM CST
Where
Randolph forecast zone
Reported by
Public
Coordinates
39.440, -92.497 (the zone’s center; the record gives no point)

A major winter storm impacted the region Saturday Jan 4th through late night Sunday Jan 5th/early morning Monday Jan 6th. For Randolph County, major impacts began during the morning and afternoon hours of Sunday Jan 5th when heavy snow began.

Up to 12 of snow was reported in the Moberly area.

Blizzard, Buchanan

When
January 5, 3:00 AM CST to January 6, 12:00 AM CST
Where
Buchanan forecast zone
Reported by
ASOS
Coordinates
39.660, -94.806 (the zone’s center; the record gives no point)

The ASOS at St. Joseph Rosecrans Airport began reporting quarter mile or worse visibility with wind gusts up to 35 mph and snow/blowing snow at the 7:53 am observation on Jan 5th. This continued through 5:30 pm on January 5th. This means blizzard criteria was met for over 9 hours. Up to 16 of snow was reported in the St. Joseph area.

Blizzard, Platte

When
January 5, 3:00 AM CST to January 6, 12:00 AM CST
Where
Platte forecast zone
Reported by
ASOS
Coordinates
39.381, -94.774 (the zone’s center; the record gives no point)

The ASOS at Kansas City International Airport began reporting quarter mile or worse visibility with wind gusts up to 35 mph and snow/blowing snow at the 7:53 am observation on Jan 5th. By the 10 am observation, the visibility had improved to half a mile. However, quarter mile or worse visibility returned by the 12 pm observation, and continued around 3:30 pm. Thus, blizzard criteria was met for about 5.5 hours. Up to 14 of snow was reported in Platte County, with 11 reported at the KC International Airport.

Blizzard, Platte

When
January 5, 3:00 AM CST to January 6, 12:00 AM CST
Where
Platte forecast zone
Reported by
ASOS
Coordinates
39.381, -94.774 (the zone’s center; the record gives no point)

The ASOS at Kansas City International Airport began reporting quarter mile or worse visibility with wind gusts up to 35 mph and snow/blowing snow at the 7:53 am observation on Jan 5th. By the 10 am observation, the visibility had improved to half a mile. However, quarter mile or worse visibility returned by the 12 pm observation, and continued around 3:30 pm. Thus, blizzard criteria was met for about 5.5 hours. Up to 14 of snow was reported in Platte County, with 11 reported at the KC International Airport.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2025Every state in 2025This day in weather historyWarnings in Missouri, January 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1222154, 1222155, 1222156, 1222172, 1222353, 1222355, 1222356, 1222358, 1222359, 1222361, 1222363, 1222365, 1222367, 1222368, 1222369, 1222370, 1222371, 1222372, 1222153, 1222350, 1222050, 1222151, 1222152.